On some Chebyshev type inequalities for the complex integral

[img]
Preview
9803-Article Text-69010-1-10-20190802.pdf - Submitted Version (202kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) On some Chebyshev type inequalities for the complex integral. Revista Integración, temas de matemáticas, 37 (2). pp. 307-317. ISSN 0120-419X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41035
DOI https://doi.org/10.18273/revint.v37n2-2019006
Official URL https://revistas.uis.edu.co/index.php/revistainteg...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords complex integral; continuous functions; holomorphic functions; Chebyshev inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login